# SDR SWAA2021050358602

- Difficulty date: March 23, 2021
- Submitted: May 3, 2021
- Operation: Air carrier
- Aircraft: N408WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27895
- Aircraft time: 66,599 hours, 39,435 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 328 Rbl 24
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FLOOR BEAM LOCATED BS 328 RBL 24 AT FWD GALLEY AREA / REPAIRED FLOOR BEAM LOCATED BS 328 BTW LBL 5 TO RBL 60 AT FWD GALLEY AREA IAW B737-700 SRM 53-10-51-2R-7 REPAIR 7
